Join the 'Flush' group to help and get support from people like you.
We found 47 questions associated with the 'Flush' topic.
Posted 24 Jul 2014 by sarahrussellmv64 • 3 answers
What can i do to flush them out of my system?
Posted 13 Oct 2016 by me9lissa7 • 1 answer
I'm only on Day 2 but have had flushing in my face since the first pill. Is this normal? I haven't found it in any of the side effect descriptions so I'm hoping this is the right choice for me? I'm in desperate need of weight loss to continue my service in the military!
Posted 2 Apr 2015 by fayfaith • 1 answer
My daughter brought back the "No Flush" instead of Niacin "Flush Free". ?
Posted 5 Aug 2016 by fortj • 0 answers
... it s enoying
Posted 24 Sep 2014 by soumya1996 • 1 answer
my partner(F,18) took ipil after 16hrs of sex. she had heavy period after 15 days of sex n after 7days of her period due date,followed by white flush.some times she got thick blood claut. is there any further chance of pregnancy? she had abdominal cramp also.
Posted 13 Jul 2016 by Velhart • 0 answers
... He did flush the eye immediately. It was my husband who accidentally used my prescription
Posted 14 May 2016 by thysaint25 • 1 answer
... Wellbutrin. I'm on my 3rd day. I took two half does, 75mg, and today the full dose, 150mg. I have noticed my BP is high now. I am flush/pink, face and head are warmer. I noticed too a headache. Being a paramedic I notice the S/S of hypertension. I've used the BP monitor and noticed a ...
Pamidronate - While taking pamadromate 4 hour Iv how important is it to drink water before and after
Posted 19 Mar 2016 by CordRhea • 0 answers
... treatment to flush kidneys
Azo-Standard - When taking azo and you go pee and flush, could the toilet still look like pee in it?
Posted 4 Mar 2016 by Kurston • 0 answers
When taking azo and you go pee and it's dark orange then you flush, could the toilet still look as if there is pee in it? I know about all the side effects but I havent read anywhere about the toilet
Posted 13 Dec 2015 by shadowtech • 1 answer
When I spit it out into the sink, some splashed into my eye. Do I need to flush my eye with water or anything? How dangerous is this stuff? I know you aren't meant to swallow any, but there's nothing on the label about eye contact.
Posted 25 Nov 2015 by gigitucker • 0 answers
my husband has been on Eliquis for approx. four weeks. every so often his face gets flushed and his skin turns reddish.
Posted 4 Sep 2015 by justk8 • 2 answers
I was taking beyaz for 5 days but I stopped because I have an anxiety problem. I was wondering how many days it takes for it to get fully out of your system and if water helps the process move along faster?
Posted 11 Sep 2015 by naasp • 1 answer
I found a round pill while sorting through stuff bought at a junk store. I don't know what it is bu?
Posted 23 Jun 2015 by Wishfulyankee • 1 answer
Is it safe to flush unknown medications
Posted 15 Jun 2015 by thedab • 1 answer
It has 66 on top and 652 on the bottom, purplish and round. I can not find anything to tell me what it is. Before I flush it, I would like to know what it is. Anyone have an idea???